Vitt, there is a lot of talk about it in the Covid period: what it is, how it manifests itself and what correlation it has with vaccines.
Vitt is the English acronym that was chosen to indicate a new disease, namely vaccine-induced immune thrombotic thrombocytopenia. A disease that has occurred in rare cases after the administration of some vaccines against the Coronavirus Sars-Cov-2 and which unfortunately has often turned out to be lethal .
Vitt, thrombosis and covid: what is the correlation with vaccines
In recent times, we have heard more and more often about cases of thrombosis which occurred shortly after the administration of the vaccine against Covid . Problem that arose in particular with Astrazeneca and J&J.
Recent studies have shown that these cases are very different from normal thrombosis. So much so that they often present counter-dictating symptoms such as the presence of thrombi with very low platelets. Platelets which, on the other hand, are usually the cause (if in abundance) of blood clots.
Vitt and thrombosis therefore have substantial differences. For those wondering what it is, at the moment it seems to present itself in a very similar way to another form of thrombosis: the one that rarely occurs during heparin administration cycles. This detail seems worrying but it can, however, make Vitt more easily treatable by reducing cases of mortality. If until recently, in fact, the cases of thrombosis following the vaccine were treated with heparin, to date it has been discovered that that treatment is not recommended and that cortisone and immunoglobulins should be administered in its place.
Regarding the Vitt and covid syndrome, or even better the correlation with vaccines, there are still several studies in progress. Some of these have already pointed out that very likely some components of the Astrazeneca and J&J vaccines play a role similar to that of heparin, leading to the production of antibodies against a protein (FP4) produced by platelets. A problem that seems to occur more easily in young people and women and which has therefore already led several doctors to advise against them under 60 years of age.
What are the symptoms of Vitt? Here’s how to recognize it in time
Given that the subject is constantly under study and that news about it emerge every day, there are particular symptoms that can indicate Vitt. These tend to occur 5 to 20 days after the vaccine and are mainly:
– Shortness of breath
– Clot formation
– Chest pain
– Swollen legs
– Pain in the abdomen
– Severe migraine
– Blurred vision
– Appearance of bruises
In the presence of one or more symptoms it is very important to contact your doctor immediately or call for help. As for the doctors, they will have to make sure immediately that it is not just Vitt. Only way to be able to act with the right therapy.